Volume 11, February 2007Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
|Page(s)||161 - 172|
|Published online||31 March 2007|
Convex rearrangements of Lévy processes
Laboratoire Paul Painlevé - UMR 8524 université de Lille I, Bât. M2 59655, Villeneuve d'Ascq, France; firstname.lastname@example.org
2 Laboratoire GREMARS, EA 2459 université de Lille 3, Maison de la recherche BP 149, 59653 Villeneuve d'Ascq, France; email@example.com
Revised: 21 June 2006
In this paper we study asymptotic behavior of convex rearrangements of Lévy processes. In particular we obtain Glivenko-Cantelli-type strong limit theorems for the convexifications when the corresponding Lévy measure is regularly varying at + with exponent α ∈ (1,2).
Mathematics Subject Classification: 60G51 / 60G52 / 60G17
Key words: Convex rearrangements / Lévy processes / strong laws / Lorenz curve / regularly varying functions.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.